RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karpenko, A P

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:168
Abstract pages:615
Full texts:285

http://www.mathnet.ru/eng/person38659
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/291271

Publications in Math-Net.Ru
1995
1. A. P. Karpenko, V. N. Lyakhov, I. N. Protasov, V. E. Fortov, “Numerical simulation of a 3-d fluid gas dynamics unsteady problem with shock waves and flux separation from a surface”, Matem. Mod., 7:8 (1995),  36–59  mathnet  mathscinet  zmath
1992
2. A. P. Karpenko, Yu. M. Shuraĭts, “Parallelism of methods of integrating partial differential equations”, Avtomat. i Telemekh., 1992, 10,  3–20  mathnet  mathscinet; Autom. Remote Control, 53:10 (1992), 1475–1489
1990
3. Yu. P. Boglaev, A. P. Karpenko, S. M. Shumaeva, “Parametric coordination of some spline-interpolation algorithms with the architecture of multiprocessor computer systems”, Avtomat. i Telemekh., 1990, 4,  166–176  mathnet  mathscinet  zmath; Autom. Remote Control, 51:4 (1990), 558–565

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020